Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Does vivyanse cause anxiety?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4156 Questions
Does vivyanse cause anxiety? If I get off of it, will I experience weight gain?
Posted Tue, 23 Apr 2013 in Medicines and Side Effects
Answered by Dr. Seikhoo Bishnoi 3 hours later
Welcome to XXXXXXX

Vivyanse is a amphetamine drug. It is a stimulant drug. It has high addiction potential and it is mainly used in Attention Deficit Disorders. It causes insomnia, light headedness, tremors etc symptoms as side effects which may mimic anxiety. If you will get off it you are at risk of gaining some weight but just dietary modifications can control the weight gain.

You have been suffering from depression and is currently of Lamictal, Aplenzine, and Vyvnase. You also suffered one episode of seizure about 2 year back. For poor concentration your were advised Vyvnase. But as per my opinion poor concentration in your case is due to depressive symptoms and not due to attention deficit. Vyvnase can improve poor concentration symptomatically but unless depression is controlled poor concentration will remain there.
I will advise you to please visit your Psychiatrist and take opinion regarding antidepressant drugs. Control of depressive symptoms alone will improve your concentration. With vyvnase you are at risk of anxiety as well as addiction potential.

Thanks, If you have more questions you can ask again in follow up.

Dr. Seikhoo Bishnoi, MD
(Consultant Psychiatrist)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor